# SDR DALA2019061063480

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,749 hours, 37,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING FLAP 15 L WING SLIDE EICAS MESSAGE DISPLAYED. CORRECTIVE ACTION: GAINED ACCESS TO LEFT WING ESCAPE SLIDE PROXIMITY SWITCH, FOUND SENSOR OUT OF TOLERANCE. SHIMMED SENSOR TO .010 PER B757 AMM 52-71. (5475507)
